TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 27·Issue 5·August 2024·29 ArticlesSpecial Issue

Volume 27, Issue 5

Articles

Open Access Research Article·pp. i–vii·Vol. 27, Issue 5Aug 2024

Special Issue on Cutting-Edge Cryptography and Cybersecurity : Innovations and Applications

Ahmed J. Obaid, Bharat Bhushan

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-27-5-Foreword

In this paper: In this special issue titled “Cutting-Edge Cryptography and Cybersecurity : Innovations and Applications”, we explore the intricate relationship between advanced cryptographic techniques and their div...

AbstractFull Text PDF (120 KB)Views: 277Downloads: 110Citations: 0
Open Access Research Article·pp. 1467–1471·Vol. 27, Issue 5Aug 2024

Double captive domination number (DCDN)

Zainab Yasir Alrikabi, Ahmed A. Omran, Hassan Jiad Al-Hwaeer

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1828

In this paper: Throughout this work, a new definition of domination is presented which is called The Double Captive Domination Number (DCDS). Also, some of the properties of this definition are been proved. Especial...

AbstractReferencesFull Text PDF (384 KB)Views: 330Downloads: 114Citations: 1
Open Access Research Article·pp. 1473–1478·Vol. 27, Issue 5Aug 2024

Inverse shadowing characteristic in Z-group

Hayder Kadhim Zghair, Raad Safah Abood, May A. A. Al-Yaseen, Mustafa Hasan Hadi

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1929

In this paper: In the realm of dynamical systems theory, shadowing plays a crucial role. Structurally stable diffeomorphisms exhibit a noteworthy characteristic known as the inverse shadowing characteristic, which i...

AbstractReferencesFull Text PDF (412 KB)Views: 300Downloads: 117Citations: 1
Open Access Research Article·pp. 1479–1484·Vol. 27, Issue 5Aug 2024

f-coessential submodules

Faten Hashim Mohammed, Doha Adel Abbass, Shaymaa N. Abd-Alridah

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1930

In this paper: In this work, we introduce the concept of f-coessential submodule and definition (Let W be an R-module and N≤M≤W, then N is called a f-coessential submodule of M in W (symbolize N≤fcoeM in W) if  M/N

AbstractReferencesFull Text PDF (553 KB)Views: 271Downloads: 104Citations: 0
Open Access Research Article·pp. 1485–1493·Vol. 27, Issue 5Aug 2024

R*-coessential submodule and R*-coclosed submodule  

Mustafa Mohammed Jasim, Wassan Kahlid

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1931

In this paper: To introduce new concepts called R*-coessential submodule, R*-coclosed submodule. which are generalizations of coessential, and coclosed submodule respectively. We investigate various form of such con...

AbstractReferencesFull Text PDF (477 KB)Views: 234Downloads: 93Citations: 0
Open Access Research Article·pp. 1507–1522·Vol. 27, Issue 5Aug 2024

An efficient hybrid chaotic map-based encryption technique for multiple image security systems

Mohanad J. Jaber, Zahraa Jasim Jaber, Ahmed J. Obaid

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1934

In this paper: Researchers are increasingly interested in image encryption in the modern technological era. Their goal is to improve the security of image data from unauthorized sources. Due to its randomness and un...

AbstractReferencesFull Text PDF (1.5 MB)Views: 286Downloads: 115Citations: 0
Open Access Research Article·pp. 1523–1538·Vol. 27, Issue 5Aug 2024

Detection of adversarial attacks against security systems based on deep learning model

Mohanad J. Jaber, Zahraa Jasim Jaber, Ahmed J. Obaid

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1935

In this paper: Many real-world problems can be solved using deep learning, including image processing and speech recognition. However, deep learning and neural networks are usually black boxes, making them vulnerabl...

AbstractReferencesFull Text PDF (1.2 MB)Views: 286Downloads: 155Citations: 0
Open Access Research Article·pp. 1539–1554·Vol. 27, Issue 5Aug 2024

Secure and efficient intelligent transport system based on cryptographic authentication mechanism for vehicular ad hoc networks

Hayder Sabeeh Hadi, Ahmed J. Obaid, Mohammed Ayad Alkhafaji

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1936

In this paper: Vehicular Adhoc Networks (VANETs) are two of the future’s most commonly used communication systems. VANETs are designed to protect vehicle drivers by establishing autonomous contacts with nearby vehic...

AbstractReferencesFull Text PDF (1.3 MB)Views: 329Downloads: 118Citations: 0
Open Access Research Article·pp. 1555–1559·Vol. 27, Issue 5Aug 2024

Neutrosophic invariant rings related with some applications

Nibras H. Ali, Majid Mohammed Abed

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1937

In this paper: This article gives some new results of a notion namely neutrosophic invariant ring (NIR) and their relationship with an important module named multiplication module. Other properties have been present...

AbstractReferencesFull Text PDF (127 KB)Views: 198Downloads: 116Citations: 0
Open Access Research Article·pp. 1561–1566·Vol. 27, Issue 5Aug 2024

Gamma semigroup whose gamma acts are quasi–injective

Mehdi S. Abbas, Saad A. Al-Saadi, Abdulqader Faris

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1938

In this paper: In this paper, we interpose the notion tools, Noetherian gamma acts, and  γ – idempotent elements, to describe gamma semigroups in which all gamma acts are quasi – injective. We get the following equi...

AbstractReferencesFull Text PDF (498 KB)Views: 244Downloads: 118Citations: 0
Open Access Research Article·pp. 1567–1573·Vol. 27, Issue 5Aug 2024

The generalized k-connectivity of equally complete bipartite graphs and their line graphs

Suaad A. Swadi, Alaa A. Najim

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1939

In this paper: Generalized k connectivity for graphs and generic graphs is recognized as NP-complete, a parameter that measures the network’s ability to connect vertices. Suppose  km,n a completely connected biparti...

AbstractReferencesFull Text PDF (598 KB)Views: 302Downloads: 116Citations: 1
Open Access Research Article·pp. 1575–1582·Vol. 27, Issue 5Aug 2024

Generated new classes of BCK-algebras using permutation quasi-ordered sets

Ali Abbas Asmael, Shuker Khalil

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1940

In this paper: This work aims to develop new techniques for introducing new BCK-algebra classes via permutation in symmetric groups. permutation generalized BCK-algebras are introduced as a generalization of positiv...

AbstractReferencesFull Text PDF (524 KB)Views: 234Downloads: 124Citations: 0
Open Access Research Article·pp. 1583–1590·Vol. 27, Issue 5Aug 2024

Structure of a new system of information in a soft rough setting based on new groups

Shuker Khalil, Hussein Taleb, Abu Firas Muhamad Al–Musawi

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1941

In this paper: Our goal in writing this article is to investigate roughness as it relates to soft sets on the cubic dihedral group. We distinguish between two types of sets in this paper: lower cubic dihedral sets a...

AbstractReferencesFull Text PDF (489 KB)Views: 241Downloads: 105Citations: 1
Open Access Research Article·pp. 1591–1598·Vol. 27, Issue 5Aug 2024

Supplement t-extending modules

Mahdi Saleh Nayef, Zahra Moaed Abd Al-Majeed, Zainab Raad Shaker, Alaa Sabeeh Dawood

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1942

In this paper: It is known that the topic of extending module has been addressed by many researchers. In this work, we will focus on studying and presenting a new class of modules namely, supplement t-extending whic...

AbstractReferencesFull Text PDF (508 KB)Views: 306Downloads: 121Citations: 0
Open Access Research Article·pp. 1599–1604·Vol. 27, Issue 5Aug 2024

Applications of neutrosophic rings whose elements are regular

Dunia Alawi Jarwan, Majid Mohammed Abed

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1943

In this paper: In this paper, we develop some rings in algebra by studying their neutrosophic property. We have also studied several relationships between these rings using the concept of neutrosophic. The neutrosop...

AbstractReferencesFull Text PDF (351 KB)Views: 300Downloads: 101Citations: 0
Open Access Research Article·pp. 1605–1610·Vol. 27, Issue 5Aug 2024

A new type of fuzzy soft topological space via binary relation fuzzy soft set

Asmhan F. Hassan, Eman Y. Habeeb, Zinah A. Hasan

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2002

In this paper: We propose in this work a novel idea to construct a kind of fuzzy soft topological space via utilizing the definition of Binary Relation-FS-set, which was presented recently, and it is called Binary R...

AbstractReferencesFull Text PDF (437 KB)Views: 307Downloads: 125Citations: 0
Open Access Research Article·pp. 1611–1618·Vol. 27, Issue 5Aug 2024

New structure of algebras using permutations in symmetric groups

Shuker Khalil, Manal Al-Labadi, Enoch Suleiman, Namuma Yerima

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2003

In this paper: The permutation BG-algebras were first introduced as a novel kind of algebra. In this work, their basic qualities were investigated to better understand how they relate to one another and how they mig...

AbstractReferencesFull Text PDF (390 KB)Views: 363Downloads: 138Citations: 0
Open Access Research Article·pp. 1619–1625·Vol. 27, Issue 5Aug 2024

The construction of fuzzy subgroups of groups with units modulo 20 and 21

Amani E. Kadhm, Shuker Khalil, Enoch Suleiman, Tai Nguyen

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2004

In this paper: The number of fuzzy subgroups (NFSGs) of the groups of units U20 and U21  are determining in this study. The (NFSGs) of U20 was found based on diagram and using the lemma which state that the (NFSGs)...

AbstractReferencesFull Text PDF (428 KB)Views: 256Downloads: 131Citations: 0
Open Access Research Article·pp. 1627–1632·Vol. 27, Issue 5Aug 2024

Determining reliability signature by minimal cut method for complex-parallel network 

Abdullah Mohammed Hassan, Zahir Al-Khafaji

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2005

In this paper: The process of counting minimal cut sets (MCS) in a network is typically more difficult than finding minimal path sets (MPS). The first aim of this work is to provide a precise and effective method fo...

AbstractReferencesFull Text PDF (403 KB)Views: 310Downloads: 109Citations: 6
Open Access Research Article·pp. 1633–1639·Vol. 27, Issue 5Aug 2024

Design and analysis of a novel self-excited 5-D hyperchaotic system with maximum (n-2) positive lyapunov exponents

Hayder Kadhim Zghair

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2006

In this paper: In this work, analytic and designed a new self -existed 5-D with thirteen terms nine of the term exhibit linearity, while the remaining one demonstrates nonlinearity. It has the highest Lyapunov Expon...

AbstractReferencesFull Text PDF (540 KB)Views: 403Downloads: 92Citations: 0
Open Access Research Article·pp. 1641–1651·Vol. 27, Issue 5Aug 2024

Construction of cubic magic with cryptography application

Shatha A. Salman, Fatema A. Sadiq, Viean A. Zain Al-Aabdeen

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2007

In this paper: There are numerous potential applications for the formidable instrument known as Cubic Magic. Combining mathematics, engineering, and art allows the creation of cubes with specific properties. This te...

AbstractReferencesFull Text PDF (514 KB)Views: 272Downloads: 169Citations: 0
Open Access Research Article·pp. 1653–1676·Vol. 27, Issue 5Aug 2024

Some types of homogeneous systems of difference equations of dimension four

Ahmed Ismail Mohammed, Bassam Jabber Al-Asadi

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2008

In this paper: The suggested study’s main objective is to create a new meaning for the word “homogeneous system.” With m being a positive integer, this phrase describes a P-self-semi-homogenous system of difference...

AbstractReferencesFull Text PDF (643 KB)Views: 302Downloads: 104Citations: 0
Open Access Research Article·pp. 1677–1687·Vol. 27, Issue 5Aug 2024

Strongly extending semimodules over a semiring

Abbas Jabbar Naeemah, Saad A. Al-Saadi

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2009

In this paper: In this work, the concept of strongly extending modules has been introduced for semimodules category. We call a semimodule C is strongly extending if for each subsemimodule A in C there is a stable di...

AbstractReferencesFull Text PDF (537 KB)Views: 332Downloads: 117Citations: 1
Open Access Research Article·pp. 1689–1694·Vol. 27, Issue 5Aug 2024

Pre – supra v – open and some related concepts

Zaman R. Ghazi, Luma S. Abdalbaqi

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2010

In this paper: The main goals of the paper is presenting a comprehensive study about the concept of pre-supra v – open set and giving many new results. Studying the properties of some concepts relative to the supra...

AbstractReferencesFull Text PDF (346 KB)Views: 325Downloads: 114Citations: 1
Open Access Research Article·pp. 1695–1704·Vol. 27, Issue 5Aug 2024

On using of weird number sequence in counting Beurling prime systems

Hussein A. Hussein, Faez A. Al-Maamori

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2011

In this paper: Beurling introduces the generalisation of the primes in the third decade of last century. He said in his work that any positive , increasiy real sequences {ri}∞i=1 with r1 precisely qreatar than one c...

AbstractReferencesFull Text PDF (696 KB)Views: 315Downloads: 170Citations: 0
Open Access Research Article·pp. 1705–1714·Vol. 27, Issue 5Aug 2024

Several types of derivations on prime and semiprime gamma rings

Maryam Kareem Chitheer, Abdulrahman H. Majeed, Zahra Mahmood Mohamed Hasan

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2012

In this paper: In this paper the notion of asymmetric skew 4-derivation of prime and semiprime Γ-ring is presented and studied. Therefore we proved that; presume Ň be a 3,2-torsion free non commutative prime Γ-rings...

AbstractReferencesFull Text PDF (568 KB)Views: 292Downloads: 117Citations: 0
Open Access Research Article·pp. 1715–1721·Vol. 27, Issue 5Aug 2024

L- open set and some related concepts

Zinah T. Abdulqader, Rana B. Esmaeel, Nabeel E. Arif

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2013

In this paper: In this paper we argue that the set all L-open is a topology and broaden the idea of an open set by introducing the notion of an L-open set. In addition to exploring the concept of L-base, this paper...

AbstractReferencesFull Text PDF (374 KB)Views: 264Downloads: 106Citations: 1
Open Access Research Article·pp. 1723–1728·Vol. 27, Issue 5Aug 2024

Study on-purely small sub-modules

Halah Q. Hamdi, Nuhad S. Al-Mothafar

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-2017

In this paper: D is a unitary left and R is an associative ring with identity. Module R. We call a sub-module C of an  R-module D called purely-small (for short Pu-small), denoted by  (C

AbstractReferencesFull Text PDF (455 KB)Views: 402Downloads: 112Citations: 0